Alert archive / Utah / Red Flag Warnings in 2006

Red Flag Warning 40, NWS Salt Lake City, UT

August 21, 2006

NWS Salt Lake City, UT issued this red flag warning at Aug 21, 2006, 2:27 PM MDT. It took effect at Aug 22, 2006, 12:00 PM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 21, 2006, 2:27 PM MDT (20:27 UTC)
In effect from
Aug 22, 2006, 12:00 PM MDT
Expired
Aug 22, 2006, 8:00 PM MDT
In force
8 hr
Issued by
NWS Salt Lake City, UT

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KSLC 212027
RFWSLC

RED FLAG WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
227 PM MDT MON AUG 21 2006

UTZ420-423-434-220200-
/O.NEW.KSLC.FW.W.0040.060822T1800Z-060823T0200Z/
GREAT SALT LAKE DESERT AND MOUNTAINS-SALT LAKE AND TOOELE VALLEYS-
WEST CENTRAL DESERTS AND MOUNTAINS-
227 PM MDT MON AUG 21 2006

...RED FLAG WARNING IN EFFECT FROM 12 PM TO 8 PM MDT TUESDAY FOR
GUSTY SOUTH TO SOUTHWEST WINDS AND LOW HUMIDITY FOR NORTHWESTERN
AND WEST CENTRAL UTAH AND THE TOOELE AND SALT LAKE VALLEYS. THIS
WARNING INCLUDES FIRE WEATHER ZONES 420 423 AND 434...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 8 PM MDT TUESDAY.

SOUTH TO SOUTHWEST WINDS 15 TO 25 MPH WITH GUSTS 25 TO 35 MPH ARE
EXPECTED TO DEVELOP TUESDAY AFTERNOON AND CONTINUE INTO EARLY
EVENING ACROSS PORTIONS OF NORTHWESTERN AND WEST CENTRAL UTAH. THESE
WINDS WILL COMBINE WITH RELATIVE HUMIDITY DROPPING BELOW 15
PERCENT TO CREATE SEVERE FIRE WEATHER CONDITIONS. MANY OF THESE
AREAS WILL ALSO EXPERIENCE POOR OVERNIGHT HUMIDITY RECOVERIES
TUESDAY MORNING AND AGAIN ON TUESDAY NIGHT.

A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY.

$$

UTZ433-436-437-220200-
/O.CON.KSLC.FW.W.0039.000000T0000Z-060822T0200Z/
SANPETE AND SEVIER VALLEYS-CENTRAL UTAH MOUNTAINS-
SOUTHWEST AND SOUTH CENTRAL MOUNTAINS-
227 PM MDT MON AUG 21 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS
EVENING FOR WIDELY SCATTERED DRY THUNDERSTORMS AND ERRATIC 
MICROBURST WINDS FOR THE CENTRAL AND SOUTHWEST UTAH MOUNTAINS
AND THE SANPETE AND SEVIER VALLEYS. THIS WARNING INCLUDES FIRE
WEATHER ZONES 433 436 AND 437...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING.

A WARM AND UNSTABLE AIRMASS WILL RESULT IN WIDELY SCATTERED DRY
THUNDERSTORMS THROUGH EARLY THIS EVENING ACROSS CENTRAL UTAH AND THE
SOUTHWESTERN UTAH MOUNTAINS. THE WELL DEVELOPED CUMULUS BUILDUPS
AND THUNDERSTORMS IN THE AREA MAY BE ACCOMPANIED BY ERRATIC WIND
GUSTS TO OVER 40 MPH RESULTING IN SEVERE FIRE WEATHER CONDITIONS
ON NEW AND EXISTING FIRES.

A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY.

$$
4 follow-up statements
000 
WWUS85 KSLC 220200
RFWSLC

RED FLAG WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
800 PM MDT MON AUG 21 2006

UTZ433-436-437-220300-
/O.EXP.KSLC.FW.W.0039.000000T0000Z-060822T0200Z/
SANPETE AND SEVIER VALLEYS-CENTRAL UTAH MOUNTAINS-
SOUTHWEST AND SOUTH CENTRAL MOUNTAINS-
800 PM MDT MON AUG 21 2006

...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING. 

ISOLATED THUNDERSTORMS WILL CONTINUE CONTINUE THIS EVENING
BUT SOME OF THE STORMS TODAY HAVE PRODUCED WETTING RAIN
IN THE HIGH ELEVATIONS.

$$

UTZ420-423-434-221000-
/O.CON.KSLC.FW.W.0040.060822T1800Z-060823T0200Z/
GREAT SALT LAKE DESERT AND MOUNTAINS-SALT LAKE AND TOOELE VALLEYS-
WEST CENTRAL DESERTS AND MOUNTAINS-
800 PM MDT MON AUG 21 2006

...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 8 PM MDT
TUESDAY FOR WIND GUSTS AND LOW HUMIDITY FOR FIRE WEATHER ZONES
420...423...AND 434...

A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 8 PM MDT
TUESDAY. 

SOUTH TO SOUTHWEST WINDS 15 TO 25 MPH WITH GUSTS 25 TO 35 MPH ARE
EXPECTED TO DEVELOP NEAR NOON ON TUESDAY AND CONTINUE INTO EARLY
EVENING ACROSS PORTIONS OF NORTHWESTERN AND WEST CENTRAL UTAH.
THESE WINDS WILL COMBINE WITH RELATIVE HUMIDITY DROPPING BELOW 15
PERCENT TO CREATE SEVERE FIRE WEATHER CONDITIONS. MANY OF THESE
AREAS WILL ALSO EXPERIENCE POOR OVERNIGHT HUMIDITY RECOVERIES
TUESDAY MORNING AND AGAIN ON TUESDAY NIGHT.

A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY.

$$
000 
WWUS85 KSLC 221007
RFWSLC

RED FLAG WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
407 AM MDT TUE AUG 22 2006

UTZ420-423-434-222100-
/O.CON.KSLC.FW.W.0040.060822T1800Z-060823T0200Z/
GREAT SALT LAKE DESERT AND MOUNTAINS-SALT LAKE AND TOOELE VALLEYS-
WEST CENTRAL DESERTS AND MOUNTAINS-
407 AM MDT TUE AUG 22 2006

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT
THIS EVENING FOR STRONG SOUTH TO SOUTHWEST WINDS AND LOW RELATIVE
HUMIDITY FOR NORTHWEST AND WEST CENTRAL UTAH. THIS WARNING INCLUDES
FIRE WEATHER ZONES 420...423 AND 434...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT
THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR NORTHWEST
AND WEST CENTRAL UTAH. THIS WARNING INCLUDES FIRE WEATHER ZONES
420...423 AND 434.

SOUTH TO SOUTHWEST WINDS 15 TO 25 MPH WITH GUSTS 25 TO 35 MPH ARE
EXPECTED TO DEVELOP NEAR NOON TODAY AND CONTINUE INTO EARLY EVENING
ACROSS PORTIONS OF NORTHWESTERN AND WEST CENTRAL UTAH. THESE WINDS
WILL COMBINE WITH RELATIVE HUMIDITY DROPPING BELOW 15 PERCENT TO
CREATE SEVERE FIRE WEATHER CONDITIONS. MANY OF THESE AREAS WILL
ALSO EXPERIENCE POOR OVERNIGHT HUMIDITY RECOVERIES TONIGHT.

A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY.

$$
000 
WWUS85 KSLC 221644
RFWSLC

RED FLAG WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1044 AM MDT TUE AUG 22 2006

UTZ434-221745-
/O.CAN.KSLC.FW.W.0040.060822T1800Z-060823T0200Z/
WEST CENTRAL DESERTS AND MOUNTAINS-
1044 AM MDT TUE AUG 22 2006

...RED FLAG WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE
RED FLAG WARNING FOR THE WEST CENTRAL DESERTS AND MOUNTAINS.
LOCAL NEAR CRITICAL FIRE WEATHER CONDITIONS COULD DEVELOP
ESPECIALLY NORTHWEST OF HIGHWAY 6...BUT WINDS ARE EXPECTED TO
REMAIN TOO LIGHT OVER THE AREA.

$$

UTZ420-423-222230-
/O.CON.KSLC.FW.W.0040.060822T1800Z-060823T0200Z/
GREAT SALT LAKE DESERT AND MOUNTAINS-SALT LAKE AND TOOELE VALLEYS-
1044 AM MDT TUE AUG 22 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS
EVENING FOR LOW RELATIVE HUMIDITIES AND STRONG SOUTH TO
SOUTHWEST WINDS. THIS WARNING IS FOR THE NORTHWEST DESERTS OF
UTAH AND THE SALT LAKE AND TOOELE VALLEYS...AND INCLUDES FIRE
WEATHER ZONES 420 AND 423...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CONTINUED A
RED FLAG WARNING FOR LOW RELATIVE HUMIDITIES AND STRONG SOUTH TO
SOUTHWEST WINDS. THIS WARNING IS VALID UNTIL 8 PM MDT THIS
EVENING FOR THE NORTHWEST DESERTS OF UTAH AND THE SALT LAKE AND
TOOELE VALLEYS...AND INCLUDES FIRE WEATHER ZONES 420 AND 423.

A DRY AIRMASS ALREADY IN PLACE OVER THE AREA WILL COMBINE WITH SOUTH
TO SOUTHWEST WINDS OF 15 TO 25 MPH WITH AFTERNOON AND EVENING GUSTS
NEAR 35 MPH DEVELOPING THIS AFTERNOON TO BRING SEVERE FIRE
WEATHER CONDITIONS TO THE AREA. STRONG SOUTHWEST WINDS AT THE
UPPER-LEVELS OF THE ATMOSPHERE WILL MIX DOWN SHORTLY AND AREA WIDE
HUMIDITIES WILL CRASH WITH VALUES RANGING FROM 8 TO 15 PERCENT.
FIRE WEATHER CONDITIONS ARE EXPECTED TO MODERATE TONIGHT AS THE
AREA LOSES DAYTIME HEATING...BUT MANY OF AREAS WILL ALSO
EXPERIENCE POOR OVERNIGHT HUMIDITY RECOVERIES TONIGHT.

A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY.

$$

HALL
000 
WWUS85 KSLC 222206
RFWSLC

RED FLAG WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
406 PM MDT TUE AUG 22 2006

UTZ420-230200-
/O.NEW.KSLC.FW.A.0024.060823T1800Z-060824T0400Z/
/O.CON.KSLC.FW.W.0040.000000T0000Z-060823T0200Z/
GREAT SALT LAKE DESERT AND MOUNTAINS-
406 PM MDT TUE AUG 22 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS
EVENING FOR LOW RELATIVE HUMIDITY AND STRONG SOUTH TO SOUTHWEST
WINDS. THIS WARNING REMAINS IN EFFECT FOR THE NORTHWEST DESERTS 
AND INCLUDES FIRE WEATHER ZONE 420...
...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING FOR LOW RELATIVE HUMIDITY AND STRONG SOUTH TO 
SOUTHWEST WINDS. THIS WATCH IS IN EFFECT FOR THE NORTHWEST 
DESERTS AND INCLUDES FIRE WEATHER ZONE 420...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A FIRE
WEATHER WATCH FOR LOW RELATIVE HUMIDITIES AND STRONG SOUTH TO
SOUTHWEST WINDS. THIS WATCH IS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING FOR THE NORTHWEST DESERTS...AND
INCLUDES FIRE WEATHER ZONE 420.

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CONTINUED A
RED FLAG WARNING FOR LOW RELATIVE HUMIDITY AND STRONG SOUTH TO
SOUTHWEST WINDS UNTIL 8 PM MDT THIS EVENING. THIS WARNING IS IN
EFFECT FOR THE NORTHWEST DESERTS AND INCLUDES FIRE WEATHER ZONE
420.

RED FLAG CONDITIONS ARE OCCURRING OVER THE AREA CURRENTLY AS
SEVERAL STATIONS HAVE WINDS GUSTING IN EXCESS 0F 30 MPH AND
RELATIVE HUMIDITIES LESS THAN 10 PERCENT. FIRE WEATHER CONDITIONS
WILL MODERATE TONIGHT WITH THE LOSS OF DAYTIME HEATING...CAUSING
WINDS TO LIGHTEN AND RELATIVE HUMIDITIES TO RECOVER.

A DRY AIRMASS WILL REMAIN IN PLACE OVER THE AREA ONCE AGAIN ON
THURSDAY AND IS EXPECTED TO COMBINE WITH SOUTH TO SOUTHWEST WINDS
OF 15 TO 25 MPH WITH GUSTS TO 35 MPH TO PRODUCE SEVERE FIRE WEATHER
CONDITIONS AGAIN. AN APPROACHING TROUGH AND COLD FRONT WILL MIX STRONG
SOUTHWEST WINDS AT THE UPPER-LEVELS OF THE ATMOSPHERE TO THE
SURFACE AND HUMIDITIES OVER THE AREA ARE EXPECTED TO CRASH
WEDNESDAY AFTERNOON.

A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY.

A FIRE WEATHER WATCH MEANS THAT SEVERE FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

UTZ423-230200-
/O.CON.KSLC.FW.W.0040.000000T0000Z-060823T0200Z/
SALT LAKE AND TOOELE VALLEYS-
406 PM MDT TUE AUG 22 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS
EVENING FOR LOW RELATIVE HUMIDITY AND STRONG SOUTH TO SOUTHWEST
WINDS. THIS WARNING REMAINS IN EFFECT FOR THE SALT LAKE AND 
TOOELE VALLEYS AND INCLUDES FIRE WEATHER ZONE 423...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CONTINUED A
RED FLAG WARNING FOR LOW RELATIVE HUMIDITY AND STRONG SOUTH TO
SOUTHWEST WINDS UNTIL 8 PM MDT THIS EVENING. THIS WARNING IS IN
EFFECT FOR THE SALT LAKE AND TOOELE VALLEYS AND INCLUDES FIRE
WEATHER ZONE 423.

RED FLAG CONDITIONS ARE OCCURRING OVER THE AREA CURRENTLY AS
SEVERAL STATIONS HAVE WINDS GUSTING IN EXCESS 0F 30 MPH AND
RELATIVE HUMIDITIES LESS THAN 10 PERCENT. FIRE WEATHER CONDITIONS
WILL MODERATE TONIGHT WITH THE LOSS OF DAYTIME HEATING...CAUSING
WINDS TO LIGHTEN AND RELATIVE HUMIDITIES TO RECOVER.

A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY.

$$

HALL

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this red flag warning went out at Aug 21, 10:10 AM MDT, 4 hours 17 minutes earlier.

Area forecast discussion, Aug 21, 10:10 AM MDT, 4 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1010 AM MDT MON AUG 21 2006

.SYNOPSIS...HIGH PRESSURE WILL STRENGTHEN ACROSS THE FOUR CORNERS
THROUGH MIDWEEK...RESULTING IN ABOVE NORMAL TEMPERATURES ACROSS THE
AREA.

&&

.DISCUSSION...UPPER RIDGE CENTERED OVER THE SRN ROCKIES/SRN PLAINS
EXPECTED TO EXPAND WEST INTO THE GREAT BASIN OVER THE NEXT COUPLE OF
DAYS. VERY WARM TEMPS FOR LATE AUGUST EXPECTED STATEWIDE THROUGH AT
LEAST MIDWEEK. POCKETS OF MID-LEVEL MOISTURE LIKELY TO TRIGGER
THE DRY VARIETY OF MOUNTAIN THUNDERSTORMS THE NEXT COUPLE OF DAYS.

LATEST GOES IMAGERY SHOWS THE RATHER DRY AIR OVER NV HAS WORKED
INTO THE EXTREME PORTIONS OF UTAH. THE REMAINDER OF THE STATE STILL
HAS ADEQUATE MOISTURE...AND WILL LIKELY SEE THE TYPICAL SUMMER
AFTERNOON/EVENING MOUNTAIN CONVECTION. THE LATEST NAM MAINTAINS THE
BEST PRECIPITABLE WATER (PW) VALUES OVER ERN UTAH AGAIN TUESDAY...
WITH FURTHER DRYING OVER THE NWRN ZONES.

MOISTURE SHOULD BEGIN TO WORK BACK AROUND THE UPPER HIGH ACROSS
NV AND INTO UT LATE IN THE WEEK. THE FAR NRN ZONES COULD BEGIN TO
SEE ORGANIZED CONVECTION LATE THURSDAY. SHORTWAVES EMBEDDED IN THE
WESTERLIES ACROSS THE NRN ROCKIES COULD CLIP EXTREME NRN UT...ADDING
DYNAMIC LIFT TO SUPPORT CONVECTION. RIGHT NOW SUSPECT MOST OF THE
ACTIVITY WILL REMAIN FURTHER NORTH IN IDAHO...BUT WILL HAVE TO
CONSIDER ADDING SOME THREAT OF PRECIP IN THE AFTERNOON PACKAGE.

&&

.AVIATION...FAVORABLE SOUTHERLY SURFACE GRADIENT SHOULD HOLD OFF
THE LAKE BREEZE AT SLC UNTIL AFTER 20Z. ISOLATED THUNDERSTORMS
COULD DEVELOP ON THE SURROUNDING HIGH TERRAIN LATE THIS AFTERNOON
AND EARLY EVENING...THOUGH THERE IS LITTLE THREAT THIS ACTIVITY
WILL DRIFT OVER THE KSLC TERMINAL.

&&

.FIRE WEATHER...HAVE CHANGED THE FIRE WEATHER WATCH TO A RED FLAG
WARNING FRO THIS AFTERNOON/EVENING. THUNDERSTORMS SHOULD FIRE UP
SHORTLY...WITH MOST OF THIS ACTIVITY HIGH-BASED AND DRY.  THE STORMS
WILL TREND DOWNWARD AFTER SUNSET...AND END ACROSS THE WARNING AREA
BY MIDNIGHT TONIGHT.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...RED FLAG WARNING THIS AFTERNOON AND EVENING FOR DRY
     LIGHTNING ACROSS FIRE WEATHER ZONES 433...436 AND 437.

WY...NONE.

&&

CONGER
Hazardous weather outlook, Aug 21, 4:16 AM MDT, 10 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
416 AM MDT MON AUG 21 2006

UTZ001>013-015-016-018>021-WYZ021-221100-
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS-
WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL-
WEST CENTRAL UTAH-SOUTHWEST UTAH-HENRY MOUNTAINS-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-SOUTHWEST WYOMING-
416 AM MDT MON AUG 21 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF
UTAH...AS WELL AS FAR SOUTHWEST WYOMING.

.DAY ONE...TODAY AND TONIGHT

ISOLATED DRY THUNDERSTORMS ARE POSSIBLE ACROSS THE OUTLOOK AREA
TODAY THROUGH THIS EVENING. THESE STORMS WILL BE CAPABLE OF
PRODUCING MICROBURST WINDS IN EXCESS OF 50 MPH...AS WELL AS
DANGEROUS CLOUD TO GROUND LIGHTNING. OTHERWISE TEMPERATURES ACROSS
THE AREA WILL BE UNSEASONABLY WARM...RANGING FROM 5 TO 10 DEGREES
ABOVE AVERAGE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

WINDY AND DRY CONDITIONS ARE EXPECTED TO DEVELOP ACROSS NORTHWEST
AND WEST CENTRAL UTAH ON TUESDAY AFTERNOON. THE COMBINATION OF
WIND AND LOW RELATIVE HUMIDITY MAY RESULT IN CRITICAL FIRE
WEATHER CONDITIONS ACROSS THESE AREAS.

ISOLATED THUNDERSTORMS WILL REMAIN POSSIBLE PRIMARILY OVER THE
HIGHER TERRAIN TUESDAY AND WEDNESDAY. TEMPERATURES ARE EXPECTED TO
REMAIN ABOVE NORMAL THROUGH WEDNESDAY...BEFORE A COOLING TREND
ENSUES FOR THE LATTER HALF OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

UTZ014-017-221100-
SANPETE/SEVIER VALLEYS-CENTRAL AND SOUTHWEST MOUNTAINS-
416 AM MDT MON AUG 21 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL AND SOUTHWEST
MOUNTAINS OF UTAH...AS WELL AS THE SANPETE AND SEVIER VALLEYS.

.DAY ONE...TODAY AND TONIGHT

WIDELY SCATTERED DRY THUNDERSTORMS ARE EXPECTED ACROSS THE HIGHER
TERRAIN OF CENTRAL AND SOUTHERN UTAH...AND MAY SPREAD INTO THE
SANPETE AND SEVIER VALLEYS AT TIMES. THESE STORMS WILL BE CAPABLE
OF PRODUCING MICROBURST WINDS IN EXCESS OF 50 MPH...AS WELL AS
DANGEROUS CLOUD TO GROUND LIGHTNING. THIS DRY LIGHTNING WILL
RESULT IN CRITICAL FIRE WEATHER CONDITIONS...SEE THE LATEST FIRE
WEATHER STATEMENT FOR ADDITIONAL DETAILS. OTHERWISE TEMPERATURES
ARE EXPECTED TO RANGE FROM 5 TO 10 DEGREES ABOVE AVERAGE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS WILL REMAIN POSSIBLE PRIMARILY ACROSS THE HIGHER
TERRAIN THROUGH MIDWEEK. TEMPERATURES ARE EXPECTED TO
REMAIN ABOVE NORMAL THROUGH WEDNESDAY...BEFORE A COOLING TREND
ENSUES FOR THE LATTER HALF OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 21, 8:13 AM MDTRed Flag WarningSLC12 hr

Nearby

Red Flag Warnings in Utah, 2006Every red flag warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.